# SDR AALA201508289017

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 4,076 hours, 1,614 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315313
- Part serial: A8905
- Condition: Defective
- Location: Nlg
- Part time: 6,418 hours, 3,396 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 741 EN-ROUTE, ON TAKEOFF ACFT VIBRATED & OSCILLATED 3 - 4 DEG, PITCH UP & DOWN DURING GEAR RETRACTION.  THE FLIGHT DECLARED AN EMER, RETURNED TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  DUE TO THE BRIEF & TRANSIENT NATURE OF THIS EVENT, TAKEOFF UNTIL WHEELS UP, IAW COMPANY REQUEST NOSE WHEELS REPLACED.  SEE LOG PAGE 3123853 & 3123852 PILOT INDICATED NEGATIVE FLIGHT CONTROL OSCILLATION ON VIBRATION REPORTING FORM.  NO REOCCURRENCE ON GEAR DOWN FOR LANDING & NO 30 DAY HISTORY.
